# SDR HNAA2011110900350

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8103
- Aircraft serial: 279
- Aircraft time: 41,074 hours, 47,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT ST X593 BETWEEN STR 30S AND 32S.  NEED APPROVAL OF SRM 53-2021.
